Alert archive / Alabama / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 365, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Jul 4, 2011, 4:06 PM CDT for Jefferson County, Tuscaloosa County, Walker County, Alabama. It was in force for 39 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 4, 2011, 4:06 PM CDT (21:06 UTC)
- Expired
- Jul 4, 2011, 4:45 PM CDT
- In force
- 39 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
Counties Jefferson County, AL, Tuscaloosa County, AL, Walker County, AL
The radar
The Columbus AFB radar (KGWX), 81 km from the middle of the area, began a volume at 21:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 4, 4:10 PM CDT | HAIL 0.25 | 3 Ene Bankhead Lock And, AL | REPORTED ALONG LOCK 17 RD. |
| Jul 4, 4:32 PM CDT | HAIL 0.5 | New Lexington, AL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 9.1 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2435 J/kg
- Mixed-layer CIN
- -46 J/kg
- Mixed-layer LCL
- 821 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- -37 m²/s²
- 0-3 km storm-relative helicity
- -27 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
870
WUUS54 KBMX 042106
SVRBMX
ALC073-125-127-042145-
/O.NEW.KBMX.SV.W.0365.110704T2106Z-110704T2145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
406 PM CDT MON JUL 4 2011
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN JEFFERSON COUNTY IN ALABAMA...
NORTHERN TUSCALOOSA COUNTY IN WEST CENTRAL ALABAMA...
SOUTH CENTRAL WALKER COUNTY IN ALABAMA...
* UNTIL 445 PM CDT
* AT 400 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR BANKHEAD
LOCK AND DAM...OR 18 MILES WEST OF HUEYTOWN...AND MOVING EAST AT 10
MPH. A SECONS STORM IS RAPIDLY DEVELOPING IN NORTHWESTERN
TUSCALOOSA COUNTY AND MAY QUICKLY BECOME SEVERE AS WELL.
* LOCATIONS IMPACTED INCLUDE...
BULL CITY...ABERNANT...SAMANTHA...LITTLE SHOAL AND EAST BROOKWOOD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.
LAT...LON 3352 8774 3352 8767 3358 8767 3358 8764
3361 8763 3360 8743 3362 8742 3360 8717
3326 8716 3328 8784 3352 8784
TIME...MOT...LOC 2105Z 292DEG 7KT 3345 8729
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 4, 3:06 PM CDT, 1 hour earlier.
Area forecast discussion, Jul 4, 3:06 PM CDT, 1 hour before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 306 PM CDT MON JUL 4 2011 .DISCUSSION... SCATTERED TO NUMEROUS THUNDERSTORMS HAVE DEVELOPED THIS AFTERNOON AS A GENERAL WEAKNESS IN THE UPPER ATMOSPHERE HAS SET IN ACROSS THE DEEP SOUTH. STRONG TO ISOLATED SEVERE STORMS WITH WIND GUSTS REPORTED UP TO 70 MPH WITH SOME DAMAGE HAVE OCCURRED THUS FAR. THUNDERSTORMS USUALLY CONTINUE INTO THE EARLY EVENING HOURS WITH THIS TYPE OF PATTERN SO WILL KEEP THE CHANCE WORDING FOR THE OVERNIGHT AND LET THE EVENING SHIFT CLEAN IT UP ONCE THE ACTIVITY DIES DOWN. WAS TEMPTED TO GO WITH LIKELY POPS THE NEXT COUPLE OF DAYS AS LEFT OVER BOUNDARIES...DAYTIME HEATING AND THE PRESENCE OF THE UPPER TROUGH SHOULD ALLOW FOR PLENTY OF THUNDERSTORM DEVELOPMENT...BUT WILL HOLD OFF WITH HIGHER CHANCE WORDING FOR NOW. THIS PATTERN IS EXPECTED TO REMAIN IN PLACE THROUGH FRIDAY AT WHICH POINT SOME UPPER RIDGING WILL BEGIN TO BUILD NEAR THE OHIO VALLEY AND LESSEN THE POTENTIAL FOR CONVECTION ALTHOUGH NOT ELIMINATE EITHER. WILL TAPPER THE POPS TO LOWER CHANCE AS WE REACH INTO THE WEEKEND AND EARLY NEXT WEEK WHEN CONVECTION LOOKS TO BECOME MORE DIURNALLY RESTRICTED. TEMPERATURES NEAR NORMAL FOR EARLY JULY WITH HIGHS IN THE LOWER TO MID 90S AND LOWS IN THE UPPER 60S TO LOWER 70S. && .AVIATION...18Z TAF DISCUSSION. SEVERAL OUTFLOW BOUNDARIES APPROACHING THE AREA COULD SPARK SOME AFTERNOON THUNDERSTORMS. WITH HIGH PRESSURE NO LONGER DOMINATING THE WEATHER PATTERN...THERE SHOULD BE NO SUPPRESSION OF CONVECTION. WENT AHEAD AND MENTIONED VCTS AT ALL SITES SINCE CONFIDENCE IS NOT HIGH AS TO WHERE EXACTLY THUNDERSTORMS WILL INITIATE AND PROPAGATE THROUGHOUT THE DAY. AMENDMENTS MAY BE NECESSARY THIS AFTERNOON ONCE CONVECTION BEGINS. WINDS WILL BECOME CALM ONCE AGAIN AFTER SUNSET AND THE THUNDERSTORM ACTIVITY CLEARS. LOW CLOUDS WILL LIKELY MOVE INTO THE NORTHERN 4 SITES DURING THE MORNING HOURS. DOES NOT LOOK LIKE CLOUDS WILL MAKE IT AS FAR SOUTH AS MGM OR TOI...SO WITH ABUNDANT MOISTURE AGAIN...EXPECT BR FOR A COUPLE OF HOURS TOMORROW MORNING. NOTICE...KEET TAF WILL HAVE (AMD LTD TO VIS WIND AND WX) AMENDED TO THE END OF THE FORECAST UNTIL FURTHER NOTICE. THE CEILOMETER DATA WILL BE GOING THROUGH NUMEROUS TESTS AND MONITORED FOR ACCURACY. && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 68 90 68 89 67 / 30 50 30 50 30 ANNISTON 71 92 70 92 69 / 30 50 30 50 30 BIRMINGHAM 73 93 72 93 72 / 30 50 30 50 30 TUSCALOOSA 73 92 71 94 71 / 40 50 30 50 30 CALERA 72 91 71 91 71 / 30 50 30 50 30 AUBURN 72 92 72 92 72 / 30 40 30 40 30 MONTGOMERY 72 95 71 93 71 / 30 40 30 40 30 TROY 68 94 69 93 69 / 30 30 30 40 30 && .BMX WATCHES/WARNINGS/ADVISORIES... NONE. && 88/73
Hazardous weather outlook, Jul 4, 2:33 PM CDT, 1 hour 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 233 PM CDT MON JUL 4 2011 ALZ011>015-017>050-051936- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 233 PM CDT MON JUL 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...THIS AFTERNOON AND TONIGHT. ISOLATED SEVERE THUNDERSTORMS WILL BE POSSIBLE THROUGH 8 PM ACROSS ALL OF CENTRAL ALABAMA. WIND GUST TO 70 MPH WILL BE POSSIBLE ALONG WITH LARGE HAIL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 4, 2:52 PM CDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
252 PM CDT MON JUL 4 2011
ALZ024-025-042030-
JEFFERSON AL-SHELBY AL-
252 PM CDT MON JUL 4 2011
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN SHELBY AND SOUTHERN
JEFFERSON COUNTIES UNTIL 330 PM CDT...
AT 248 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR ALABAMA ADVENTURE...OR NEAR BESSEMER...MOVING EAST
AT 10 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
HUEYTOWN...
BESSEMER...
HOOVER...
FAIRFIELD...
HELENA...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3350 8674 3324 8674 3328 8709 3329 8709
3329 8712 3331 8714 3350 8711
TIME...MOT...LOC 1952Z 274DEG 7KT 3338 8702
56Local storm report, Jul 4, 3:14 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
314 PM CDT MON JUL 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0219 PM FLOOD TRUSSVILLE 33.64N 86.59W
07/04/2011 JEFFERSON AL BROADCAST MEDIA
WATER STANDING ON ROADS IN TRUSSVILLE.
0220 PM FLOOD 2 ESE BIRMINGHAM 33.52N 86.77W
07/04/2011 JEFFERSON AL AMATEUR RADIO
8 TO 10 INCHES OF WATER ON ROADWAY AT INTERSECTION OF
41ST STREET SOUTH AND 5TH AVENUE SOUTH.
&&
AGSpecial weather statement, Jul 4, 3:19 PM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
319 PM CDT MON JUL 4 2011
ALZ031-032-042100-
GREENE AL-HALE AL-
319 PM CDT MON JUL 4 2011
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HALE AND NORTHERN
GREENE COUNTIES UNTIL 400 PM CDT...
AT 318 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR UNION...OR 7 MILES NORTH OF EUTAW...MOVING
SOUTHEAST AT 15 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
EUTAW...
KNOXVILLE...
WALDEN QUARTERS...
AKRON...
EVANSVILLE...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3308 8798 3308 8797 3309 8795 3304 8783
3302 8783 3302 8777 3296 8761 3267 8776
3290 8816
TIME...MOT...LOC 2019Z 300DEG 13KT 3294 8791
56Local storm report, Jul 4, 3:26 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
326 PM CDT MON JUL 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0143 PM TSTM WND DMG 4 WNW JASPER 33.88N 87.32W
07/04/2011 WALKER AL EMERGENCY MNGR
A FEW TREES AND LARGE LIMBS DOWN AT BRAKEFIELD DAIRY ROAD
AND HIGHWAY 5.
&&
AGSpecial weather statement, Jul 4, 3:30 PM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
330 PM CDT MON JUL 4 2011
ALZ023-042115-
TUSCALOOSA AL-
330 PM CDT MON JUL 4 2011
...SIGNIFICANT WEATHER ADVISORY FOR TUSCALOOSA COUNTY UNTIL 415 PM
CDT...
AT 330 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM LAKE TUSCALOOSA BINION
CREEK LANDING TO KNOXVILLE...AND MOVING EAST AT 15 MPH.
PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE
STORMS...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
NORTHPORT...
TUSCALOOSA...
HOLT...
LAKE LURLEEN STATE PARK...
COKER...
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3347 8771 3344 8728 3339 8723 3337 8723
3330 8713 3324 8715 3320 8720 3313 8720
3313 8728 3309 8731 3301 8732 3300 8771
3302 8771 3302 8783 3323 8784
TIME...MOT...LOC 2030Z 269DEG 8KT 3339 8765 3302 8784
56Local storm report, Jul 4, 3:59 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
359 PM CDT MON JUL 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0351 PM HAIL 3 WSW BESSEMER 33.36N 87.01W
07/04/2011 E0.50 INCH JEFFERSON AL BROADCAST MEDIA
&&
AGThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 3, 7:23 PM CDT | Special Weather Statement | BMX | Fayette | 52 min |
| Jul 3, 7:59 PM CDT | Special Weather Statement | BMX | Winston | 46 min |
| Jul 3, 8:07 PM CDT | Special Weather Statement | BMX | Pickens | 38 min |
| Jul 3, 8:16 PM CDT | Special Weather Statement | BMX | Tuscaloosa | 44 min |
| Jul 3, 8:38 PM CDT | Severe Thunderstorm Warning | BMX | Lamar, Pickens | 52 min |
| Jul 3, 8:45 PM CDT | Special Weather Statement | BMX | Walker | 45 min |
| Jul 3, 8:58 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson, Walker | 47 min |
| Jul 3, 9:32 PM CDT | Special Weather Statement | BMX | Pickens | 43 min |
| Jul 3, 9:46 PM CDT | Special Weather Statement | BMX | Walker | 29 min |
| Jul 3, 10:21 PM CDT | Special Weather Statement | BMX | Blount | 39 min |
| Jul 4, 12:50 PM CDT | Special Weather Statement | BMX | Marengo | 40 min |
| Jul 4, 1:30 PM CDT | Special Weather Statement | BMX | Walker | 45 min |
| Jul 4, 1:36 PM CDT | Special Weather Statement | BMX | Greene | 39 min |
| Jul 4, 1:40 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson, St. Clair | 35 min |
| Jul 4, 1:40 PM CDT | Severe Thunderstorm Warning | BMX | Walker | 50 min |
| Jul 4, 1:44 PM CDT | Special Weather Statement | BMX | Jefferson | 46 min |
| Jul 4, 1:59 PM CDT | Severe Thunderstorm Warning | BMX | Greene, Hale | 46 min |
| Jul 4, 2:04 PM CDT | Areal Flood Advisory | BMX | Jefferson | 3 hr |
| Jul 4, 2:14 PM CDT | Special Weather Statement | BMX | Randolph | 46 min |
| Jul 4, 2:18 PM CDT | Special Weather Statement | BMX | Greene | 42 min |
| Jul 4, 2:26 PM CDT | Severe Thunderstorm Warning | BMX | Greene, Pickens, Sumter | 45 min |
| Jul 4, 2:30 PM CDT | Special Weather Statement | BMX | Jefferson | 45 min |
| Jul 4, 2:32 PM CDT | Special Weather Statement | BMX | Bibb | 43 min |
| Jul 4, 2:34 PM CDT | Severe Thunderstorm Warning | BMX | Bibb, Hale, Perry, Tuscaloosa | 41 min |
| Jul 4, 2:39 PM CDT | Special Weather Statement | BMX | Marengo | 51 min |
| Jul 4, 2:52 PM CDT | Special Weather Statement | BMX | Jefferson | 38 min |
| Jul 4, 2:56 PM CDT | Severe Thunderstorm Warning | BMX | Bibb, Jefferson, Shelby, Tuscaloosa | 49 min |
| Jul 4, 2:58 PM CDT | Severe Thunderstorm Warning | BMX | Sumter | 47 min |
| Jul 4, 3:19 PM CDT | Special Weather Statement | BMX | Greene | 41 min |
| Jul 4, 3:29 PM CDT | Areal Flood Advisory | BMX | Sumter | 3 hr |
| Jul 4, 3:30 PM CDT | Special Weather Statement | BMX | Tuscaloosa | 45 min |
| Jul 4, 3:44 PM CDT | Severe Thunderstorm Warning | BMX | Bibb, Jefferson, St. Clair, Shelby, Tuscaloosa | 46 min |
| Jul 4, 3:49 PM CDT | Areal Flood Advisory | BMX | Jefferson, Shelby | 3 hr |
| Jul 4, 4:08 PM CDT | Special Weather Statement | BMX | Winston | 52 min |
| Jul 4, 4:13 PM CDT | Special Weather Statement | BMX | Blount | 47 min |
| Jul 4, 4:27 PM CDT | Special Weather Statement | BMX | Shelby | 48 min |
| Jul 4, 4:40 PM CDT | Special Weather Statement | BMX | Clay | 50 min |
| Jul 4, 4:42 PM CDT | Flash Flood Warning | BMX | Sumter | 3 hr |
| Jul 4, 4:47 PM CDT | Special Weather Statement | BMX | Fayette | 43 min |
| Jul 4, 5:07 PM CDT | Special Weather Statement | BMX | Marion | 38 min |
| Jul 4, 5:18 PM CDT | Severe Thunderstorm Warning | BMX | Chilton, Coosa | 31 min |
| Jul 4, 5:37 PM CDT | Special Weather Statement | BMX | Clay | 53 min |
| Jul 4, 5:39 PM CDT | Severe Thunderstorm Warning | BMX | Lamar, Marion | 51 min |
| Jul 4, 5:52 PM CDT | Special Weather Statement | BMX | Coosa | 38 min |
| Jul 4, 5:57 PM CDT | Severe Thunderstorm Warning | BMX | Marion, Walker, Winston | 39 min |
| Jul 4, 6:20 PM CDT | Special Weather Statement | BMX | Fayette | 25 min |
| Jul 4, 6:40 PM CDT | Special Weather Statement | BMX | Fayette, Walker | 50 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.